# SDR DL733991832

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311WA
- Make and model: Boeing 737347
- Aircraft serial: 23597
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001000
- Condition: Dented
- Location: Bs 207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, DAMAGE WAS DISCOVERED TO THE FUSELAGE SKIN AT FS 207 BETWEEN STRINGERS 19R AND 24R.  THIS DAMAGE WAS REPAIRED PER ERA 333452-14.
